American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 451 found      Go to page: 1 2 3 4 > >>

[1] Adam H. Fuller and Dilian Yang. Nonself-adjoint $2$-graph algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sara E. Arklint and Efren Ruiz. Corners of Cuntz-Krieger algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Alex Kumjian, David Pask and Aidan Sims. On twisted higher-rank graph $C^*$-algebras. Trans. Amer. Math. Soc. 367 (2015) 5177-5216.
Abstract, references, and article information   
View Article: PDF

[4] Marius Ionescu and Dana P. Williams. Irreducible induced representations of Fell bundle $C^*$-algebras. Trans. Amer. Math. Soc. 367 (2015) 5059-5079.
Abstract, references, and article information   
View Article: PDF

[5] Junping Liu and Yifan Zhang. Approximated by finite-dimensional homomorphisms into simple $C^*$-algebras with tracial rank one. Proc. Amer. Math. Soc. 142 (2014) 3941-3952.
Abstract, references, and article information   
View Article: PDF

[6] Jack Spielberg. Groupoids and $C^*$-algebras for categories of paths. Trans. Amer. Math. Soc. 366 (2014) 5771-5819.
Abstract, references, and article information   
View Article: PDF

[7] Samuel Coskey and Ilijas Farah. Automorphisms of corona algebras, and group cohomology. Trans. Amer. Math. Soc. 366 (2014) 3611-3630.
Abstract, references, and article information   
View Article: PDF

[8] Ramon Antoine, Marius Dadarlat, Francesc Perera and Luis Santiago. Recovering the Elliott invariant from the Cuntz semigroup. Trans. Amer. Math. Soc. 366 (2014) 2907-2922.
Abstract, references, and article information   
View Article: PDF

[9] Hannes Thiel and Wilhelm Winter. The generator problem for $\mathcal{Z}$-stable $C^*$-algebras. Trans. Amer. Math. Soc. 366 (2014) 2327-2343.
Abstract, references, and article information   
View Article: PDF

[10] Jonathan H. Brown and Astrid an Huef. Decomposing the $C^*$-algebras of groupoid extensions. Proc. Amer. Math. Soc. 142 (2014) 1261-1274.
Abstract, references, and article information   
View Article: PDF

[11] Samuel B. G. Webster. The path space of a directed graph. Proc. Amer. Math. Soc. 142 (2014) 213-225.
Abstract, references, and article information   
View Article: PDF

[12] Martin Mathieu and Ahmed R. Sourour. Spectral isometries on non-simple \textsl{C*}-algebras. Proc. Amer. Math. Soc. 142 (2014) 129-135.
Abstract, references, and article information   
View Article: PDF

[13] Ilja Gogić. Derivations of subhomogeneous $C^*$-algebras are implemented by local multipliers. Proc. Amer. Math. Soc. 141 (2013) 3925-3928.
Abstract, references, and article information   
View Article: PDF

[14] Caleb Eckhardt. Free products and the lack of state-preserving approximations of nuclear $C^*$-algebras. Proc. Amer. Math. Soc. 141 (2013) 2719-2727.
Abstract, references, and article information   
View Article: PDF

[15] Giuliano Boava and Ruy Exel. Partial crossed product description of the $C^*$-algebras associated with integral domains. Proc. Amer. Math. Soc. 141 (2013) 2439-2451.
Abstract, references, and article information   
View Article: PDF

[16] Gonzalo Aranda Pino, John Clark, Astrid an Huef and Iain Raeburn. Kumjian-Pask algebras of higher-rank graphs. Trans. Amer. Math. Soc. 365 (2013) 3613-3641.
Abstract, references, and article information   
View Article: PDF

[17] Benjamin Purkis. Projective multiresolution analyses over irrational rotation algebras. Contemporary Mathematics 603 (2013) 73-85.
Book volume table of contents   
View Article: PDF

[18] Evgenios T. A. Kakariadis and Elias G. Katsoulis. Contributions to the theory of $\mathrm{C}^*$-correspondences with applications to multivariable dynamics. Trans. Amer. Math. Soc. 364 (2012) 6605-6630.
Abstract, references, and article information   
View Article: PDF

[19] Norio Nawata. $C^*$-algebras associated with real multiplication. Proc. Amer. Math. Soc. 140 (2012) 3409-3419.
Abstract, references, and article information   
View Article: PDF

[20] Francisco J. Fernández-Polo, Jorge J. Garcés and Antonio M. Peralta. A Kaplansky theorem for JB*-triples. Proc. Amer. Math. Soc. 140 (2012) 3179-3191.
Abstract, references, and article information   
View Article: PDF

[21] Victor Kaftal, P. W. Ng and Shuang Zhang. Finite sums of projections in purely infinite simple C*-algebras with torsion $K_0$. Proc. Amer. Math. Soc. 140 (2012) 3219-3227.
Abstract, references, and article information   
View Article: PDF

[22] Terry A. Loring and Tatiana Shulman. Noncommutative semialgebraic sets and associated lifting problems. Trans. Amer. Math. Soc. 364 (2012) 721-744. MR 2846350.
Abstract, references, and article information   
View Article: PDF

[23] Erik Bédos and Tron Å. Omland. The full group C$^{*}$-algebra of the modular group is primitive. Proc. Amer. Math. Soc. 140 (2012) 1403-1411. MR 2869125.
Abstract, references, and article information   
View Article: PDF

[24] Tatiana Shulman. Semiprojectivity of universal $C^{*}$-algebras generated by algebraic elements. Proc. Amer. Math. Soc. 140 (2012) 1363-1370. MR 2869120.
Abstract, references, and article information   
View Article: PDF

[25] Roberto Conti and Wojciech Szymański. Labeled trees and localized automorphisms of the Cuntz algebras. Trans. Amer. Math. Soc. 363 (2011) 5847-5870. MR 2817412.
Abstract, references, and article information   
View Article: PDF

[26] Victor Kaftal, P. W. Ng and Shuang Zhang. Positive combinations and sums of projections in purely infinite simple $C^{*}$-algebras and their multiplier algebras. Proc. Amer. Math. Soc. 139 (2011) 2735-2746. MR 2801613.
Abstract, references, and article information   
View Article: PDF

[27] Kenneth R. Davidson and Elias G. Katsoulis. Operator algebras for multivariable dynamics. Memoirs of the AMS 209 (2011) MR 2752983.
Book volume table of contents   

[28] G. Racher. On injective von Neumann algebras. Proc. Amer. Math. Soc. 139 (2011) 2529-2541. MR 2784818.
Abstract, references, and article information   
View Article: PDF

[29] Alex Kumjian, David Pask and Aidan Sims. Generalised morphisms of $k$-graphs: $k$-morphs. Trans. Amer. Math. Soc. 363 (2011) 2599-2626. MR 2763728.
Abstract, references, and article information   
View Article: PDF

[30] Vern I. Paulsen. Syndetic sets, paving and the Feichtinger conjecture. Proc. Amer. Math. Soc. 139 (2011) 1115-1120. MR 2745663.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 451 found      Go to page: 1 2 3 4 > >>